RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 975–977 (Mi dan30643)  

MATHEMATICS

Some properties of linear operators acting in the spaces $\mathscr{L}_p$

P. P. Zabreiko

Voronezh State University

Full text: PDF file (537 kB)

Bibliographic databases:
Presented: А. Ю. Ишлинский
Received: 06.06.1964

Citation: P. P. Zabreiko, “Some properties of linear operators acting in the spaces $\mathscr{L}_p$”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 975–977

Citation in format AMSBIB
\Bibitem{Zab64}
\by P.~P.~Zabreiko
\paper Some properties of linear operators acting in the spaces $\mathscr{L}_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 975--977
\mathnet{http://mi.mathnet.ru/dan30643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170233}
\zmath{https://zbmath.org/?q=an:0134.11601}


Linking options:
  • http://mi.mathnet.ru/eng/dan30643
  • http://mi.mathnet.ru/eng/dan/v159/i5/p975

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019